MAUDE Adverse Event Report: STRYKER GMBH TARGETING ARM FEMUR GT T2 ALPHA FEMUR ANTEGRADE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH TARGETING ARM FEMUR GT T2 ALPHA FEMUR ANTEGRADE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 23533103
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation is completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
As reported: "on a t2 alpha femoral nail (antegrade) : the jig lined up when checked outside of the patient, but when the handle was rotated to get a more central guide wire position in the head on the lateral view - the wire was missing the nail and going anterior to it.".
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the returned device is conforming to specifications and fully functional.The device inspection revealed the following: the targeting arm was returned, without the k-wire and nail involved in the event.The device is in good condition overall.There is no damage, deformation or any noticeable wear marks.The received targeting arm was tested with compatible and fully functional nail and k-wire.The k-wire was inserted through the dedicated k-wire hole on the targeting arm and was reached the junction of the nail and insertion post as intended.The wire was not missing the nail and going anterior to it as reported.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.Based on investigation, the root cause was attributed to a user related issue.The event was caused by improper use during surgery, as the device was returned and tested to be conforming to specifications and fully functional.It is also worth noting the k-wire involved in the event was not returned and would have been necessary to perform a full-picture investigation of the event.If more information is provided, the case will be reassessed.
 
Event or Problem Description
As reported: "on a t2 alpha femoral nail (antegrade): the jig lined up when checked outside of the patient, but when the handle was rotated to get a more central guide wire position in the head on the lateral view - the wire was missing the nail and going anterior to it.".

Brand Name
TARGETING ARM FEMUR GT T2 ALPHA FEMUR ANTEGRADE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
cécile lefeuvre
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21739993
Report Number0008031020-2025-00592
Device Sequence Number8626202
Product Code HSB
UDI-Device Identifier07613327338652
UDI-Public(01)07613327338652(11)220216(10)K07F1E4
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K191271
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number23533103
Device Lot NumberKP469548
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/04/2025
Supplement Date Received by Manufacturer05/13/2025
Initial Report FDA Received Date04/01/2025
Supplement Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/16/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown